# SDR VJ9800658

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Dented
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL A 3 AND .75 INCH BY .135 DENT WAS FOUND IN THE OUTBOARD SIDE OF THE NR 2  ENGINE NOSE COWLING SKIN AT 8 O'CLOCK POSITION.  ANOTHER DENT WAS FOUND AT THE RIGHT NOSE COWLING BETWEEN 4 O'CLOCK AND 5 O'CLOCK POSITIONS 9 INCHES FROM THE LEADING EDGE.  A THIRD DENT WAS LOCATED AT BS 358 NEAR S17L AND THE LAST ONE AT THE AFT CARGO DOOR LOWER AIRCRAFT STRUCTURE.  REPAIRED ALL DENTS IAW AIRTRAN RES 982132, B737 SRM 51-30-2 AND 53-30-3 FIG 28, 51-21-31, 54-30-3, AND MM 51-20-11.
